Smoothness of parabolic Pagni potentials. II. Proof of theorems on smoothness of direct values of Pagni potentials
Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 659-674
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_4_a13,
author = {L. I. Kamynin},
title = {Smoothness of parabolic {Pagni} potentials. {II.} {Proof} of theorems on smoothness of direct values of {Pagni} potentials},
journal = {Differencialʹnye uravneni\^a},
pages = {659--674},
year = {1989},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_4_a13/}
}
TY - JOUR AU - L. I. Kamynin TI - Smoothness of parabolic Pagni potentials. II. Proof of theorems on smoothness of direct values of Pagni potentials JO - Differencialʹnye uravneniâ PY - 1989 SP - 659 EP - 674 VL - 25 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_4_a13/ LA - ru ID - DE_1989_25_4_a13 ER -
L. I. Kamynin. Smoothness of parabolic Pagni potentials. II. Proof of theorems on smoothness of direct values of Pagni potentials. Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 659-674. http://geodesic.mathdoc.fr/item/DE_1989_25_4_a13/